# SDR UPS05M45081

- Difficulty date: June 10, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 55,605 hours, 10,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, FWD CARGO COMPT AT STATION 715, 775, 791, 824 AND 879 RT Z-TYPE SIDE RAIL GUIDE UPPER SURFACE WITH CORROSION AS MARKED.  CORROSION REMOVED AND TREATED AS PER SRM 51-21-01 VOL II REV 37 AND FOUND WITHIN LIMIT AS PER SRM 53-00-01 VOL I REV 37.
